Double Lacunary Statistical Convergence of Order Alpha


Savaş R. , Savaş E.

Indian Journal Of Mathematics, vol.57, no.1, pp.1-15, 2015 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 57 Issue: 1
  • Publication Date: 2015
  • Title of Journal : Indian Journal Of Mathematics
  • Page Numbers: pp.1-15

Abstract

The purpose of this paper is to study lacunary double statistical convergence of order α. Furthermore some inclusion relations have been examined. We also introduce a new sequence space by combining Orlicz function and lacunary double statistical convergence.